MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Model Number 26120BA
Medical Device Problem Codes Poor Quality Image (1408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "the uterine office hysteroscope model 26120ba performs poorly when in use.The hysteroscope has crystal fracture and blurred image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information: conclusion and root cause determination the device was not sent to the karl storz assessment and repair department for inspection.The error description provided by the customer, "crystal fracture and blurred image", could not be confirmed.A precise analysis of the cause cannot be carried out because the optic mentioned is not available to us for closer examination.Based on the customer's information, one possible cause could be mechanical damage (broken rod lens).A break in the rod lenses can be caused, for example, by mechanical stress (impact, shock, or excessive bending of the shaft).If the item is still made available to us, the report will be reopened, and a cause analysis will be carried out.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24491914
Report Number9610617-2026-00410
Device Sequence Number10676754
Product Code HIH
UDI-Device Identifier04048551093832
UDI-Public04048551093832
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26120BA
Device Catalogue Number26120BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown